# SDR COMA9860048

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 140153
- Condition: Destroyed
- Location: Lt Mlg
- Part time: 3,069 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

ANTI-SKID CAUTION MESSAGE WHEN LANDING GEAR EXTENDED.  REPLACED THE LEFT OUTBOARD WHEEL SPEED TRANDUCER.
